# SDR AALA202112284894

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,411 hours, 6,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Filter
- Condition: Contaminated
- Location: Ecs
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL FUMES ON APPROACH TO LANDING. MAINTENANCE ACCOMPLISHED TASK CARD 26L00021001 SMOKE ODOR FUMES TROUBLE SHOOTING ALONG WITH TASK CARDS 26L260021003 AND 26L00021004 DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM. REPLACED BOTH HEPA FILTER AS REQUIRED PER AMM 21-21-41.
